UNIGE document Scientific Article
previous document  unige:12831  next document
add to browser collection
Title

Cyclic difference sets with parameters (511, 255, 127)

Author
Published in Enseignement mathématique. 1994, vol. 40, no. 1/2, p. 187-192
Stable URL http://archive-ouverte.unige.ch/unige:12831
Full text
Article (Published version) (350 Kb) - public document Free access
Identifiers
Structures

180 hits

124 downloads

Update

Deposited on : 2010-12-07

Export document
Format :
Citation style :